After Accutane - Did it come back ??
Posted 17 October 2005 - 05:37 PM
Post away !!!
Posted 17 October 2005 - 06:31 PM
With each successive treatment, the success rate goes up.
As for me, I did one treatment with a VERY high dosage. I never cleared even after 7 months of PURE HELL. I still have the side effects - it's 3 months post. I'm not going back on tane EVER AGAIN.
I don't know. It seems to work so WELL for a lot of people. I must be one of the unlucky ones.
Posted 17 October 2005 - 07:07 PM
I thought that the rates were something like 90% become clear and 60% never have acne again. It really is a miricle drug in that respect. If you can get throught the side effect, which for me are so far very minimal. One thing though, alot of the people on here will post that it did come back after there coarse, hense they are still on here searching for answers.
Posted 17 October 2005 - 07:24 PM
i know of a few people who go on it for about 5 months, then theyre clear, but it comes back so they go on again for about 3 months then that beats it for good!! fingers crossed it works for me!! so annoying actually having clear skin, then slowly day by day watching it get worse again...SOOO ANNOYING!!
Posted 17 October 2005 - 09:10 PM
Posted 17 October 2005 - 09:35 PM
this is mytheory-for teenagers, especially girls its a little more likely to come back. if your at the climax of puberty you are less likely to see amazing effects because your hormones are still crazy. especially girls with their periods and all.
Posted 18 October 2005 - 08:16 AM
Posted 18 October 2005 - 10:22 AM
Posted 18 October 2005 - 01:22 PM
Posted 18 October 2005 - 03:36 PM
I had good skin for 4 years following Accutane and then it slowly came back.
I took Roaccutane for 5 months and it kept my skin perfectly clear for 8 months, then the spots crept back again! I'm going back on it in January. I'm on Minocycline at the moment for 3 months.
Posted 18 October 2005 - 05:42 PM
And as another poster said, you will probably only get the ones that have to go second or third round taners replying because most of those that did it only once, have no need for acne.org anymore because they are living their lives with clear skin!
Dont base your opinion solely on these replies however i'm still on tane first time, i've been on for almost 12 months... (but lower dose slowly build up course) and i still get the occasional small pimples here and there every couple of weeks. but generally fine... i think i get my bumps on my neck from razor burn on dry skin. anyways i'm pretty much 100% clear. mild acne i'd cope with.
Posted 19 October 2005 - 12:32 AM
Posted 19 October 2005 - 12:59 AM
12 months but overall the same as a normal 6month course of the drug.
Posted 19 October 2005 - 02:12 AM
Posted 02 July 2009 - 11:03 PM
Posted 11 July 2009 - 06:56 PM
I then did a full strength 4 month bash and ended that in November 2005. I had very severe acne. In December 2008 my acne came back but it was mild to moderate and only around my mouth and forehead. First two times it was all over my face and back.
As with anything its different for different people. Everyone's reactions are different to the stuff. Itll work for some first time, some second, some maybe years and years down the line. Just keep at it, monitor how its going for you during and after and any sign of it coming back get yourself to your doc or derm and catch it nice and early!
Morning: Cleanse with Clearasil Stayclear Cleanser (dry with separate towel for face to body)
Moisturise with Tesco My Skin No Shine Mattifying Moisture Lotion
During the day: 2 litres of water
Multivitamin and Omega 3,6 and 9 suppliments
No food with dairy content
Leave my skin alone! Don't touch, pick or squeeze! Just leave it be!
Evening: As morning but apply Acne.org Benzoyl Peroxide inbetween washing and moisturising.
"You never really understand a person until you consider things from his point of view. Until you climb inside of his skin and walk around in it"
Atticus Finch, To Kill a Mockingbird
You Brits are so badass
Posted 14 July 2009 - 11:15 AM
my skin generally looked a lot worse after accutane, my acne was the same as before, but it gave me rosacea.
My Accutane Log
Posted 23 July 2009 - 04:50 AM
I was on the medication for about 4 months, they took me off it without finishing my course as it looked better and i got spots again straight away. So i finished my full 6 months off last July. I had the odd one or two after that but nothing major till recently.
I used to get a lot of inflammed spots around my neck, i've had one that persissed recently which has since turned into 2,3,4 and so on. I'm at the stage now where its make my feel uncomfortable again so have just booked to go to my gp next week to get re-reffered to the hospital derm to get what i'm guessing will be my second (and hopefully last!) course!
I'm not worried as i was quiet lucky the first time with the side effects, the only upsetting part is that it yet again stops me and the hubby trying for a baby! But if this time its gone for good i'll be a happy bunny!!
Posted 23 July 2009 - 06:03 PM